American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11Y65) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Dzmitry Badziahin and Jeffrey Shallit. An unusual continued fraction. Proc. Amer. Math. Soc. 144 (2016) 1887-1896.
Abstract, references, and article information   
View Article: PDF

[2] Thomas Wieting. A Khinchin Sequence. Proc. Amer. Math. Soc. 136 (2008) 815-824. MR 2361853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] S. Astels. Sums of numbers with small partial quotients. Proc. Amer. Math. Soc. 130 (2002) 637-642. MR 1866013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Liang-Cheng Zhang. Explicit evaluations of a Ramanujan-Selberg continued fraction. Proc. Amer. Math. Soc. 130 (2002) 9-14. MR 1855613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia